Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

January-Marche, 2009

Volume 11, Issue 1

About variational method at research of the inverse coefficient problems in the theory of elasticity
Vatulyan A. O.

In this paper variational statement at research of the coefficient inverse problems for elastic bodies at a simultaneous variation of fields of displacement, modules of elasticity and density is discussed.

Article (rus.) - [pdf] [zip-pdf]

Structure exact interpolation space in the interpolation of weighted Lebesgue spaces
Efimov A. I.

For Lebesgue spaces A, B, C, D, E with additional conditions, found Lebesgue space F(E) such that the following statements are equivalent: 1) The pair E, F is said to have the interpolation property relative to A, B and C, D. 2) Space F(E) is a subspace of Banach space F.

Article (rus.) - [pdf] [zip-pdf]

On the Hewitt completeness of the spase of order-preserving σ -smooth functionals.
Jiemuratov R. E., Zaitov A. A.

In the present paper we establish that the spase of σ -smooth order-preserving, weak additive functionals is Hewitt completness.

Article (rus.) - [pdf] [zip-pdf]

On edge-regular graphs with b 1
Kazarina V. I., Makhnev A. A.

Nonoriented v-vertex graph, in which degree of each vertex is equal k and each edge lies in λ triangles is called edge-regular graph with parameters (v,k,λ) . Set b 1 =kλ1 . At the book "Distance-Regular Graphs" it is proved that connected graph with b 1 =1 is polygon or complete multipartite graph K n×2 . Makhnev A. A. obtained the description of edge-regular graphs with b 1 3 and b 1 =4 , k10 . In this paper it is classified connected edge-regular graphs with b 1 =5 and either graph is strongly regular or k14 .

Article (rus.) - [pdf] [zip-pdf]

On A-representing systems. I
Korobeinik Yu. F.

The paper describes some properties of A-representing systems which were introduced by author in 1975 year in one of his papers and have been investigated nowhere up to now.

Article (rus.) - [pdf] [zip-pdf]

Exact solutions for thermoelasticity problems
Rodionov A. Yu.

We apply holomorphic expansions to the coupled linear system of thermoelasticity. Explicit solutions in form of functional series with the terms dependent on three complex variables are obtained. We also study the case of degeneration of the mentioned series resulted in elementary solutions.

Article (rus.) - [pdf] [zip-pdf]
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
to read articles in pdf format:


Math Tutor Online

copyright © 1996-2003, SMI